Also have bad anxiety and OCD. I have tapered off Elavil and have been on Lamictal 100 mg for about 4 weeks now. Also Klonopin. I took Lamictal last year for a little while and noticed that the constant songs in my head were horrible and tormented me. It’s worse than what a lot people experience with songs. It is happening again now. Any thoughts on whether Lamictal can cause this or if going off Elavil can cause this or if I should raise my Klonopin? I know it’s the OCD but it’s horrible .
Hi all. It’s me again - the one with the 4 year treatment resistant depression.
Question posted by Hysterical on 6 Nov 2020
Last updated on 21 December 2020
Ever tried Anafranil for the OCD? In your case higher dose than 25mg.
It’s an old medication.
I have been on it since 1990 and the worst side effect was yawning .
What about CBT therapy therapy also?
Well that's a new one for me. Never heard that, but sounds awful. I have obsessive thoughts, but nothing in the form of a song. I would not increase Klonopin w/o talking to your Dr. Indeed, I would actually mention this symptom to her as she may want to adjust something else? bev
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.